# SDR DXTA2012011704847

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 8,828 hours, 6,950 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0662B
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR WAS EXTENDED, THE RED UNLOCK LIGHT FLICKERED ON/OFF FOR ABOUT 5 MINUTES. 3 GREEN WERE CONTINUOUSLY ILLUMINATED.  EVENTUALLY FLICKERING STOPPED.  OPTED TO BLOW THE GEAR DOWN WITH THE EMERGENCY BOTTLE.  LANDED NORMAL.    R & R RT MAIN GEAR ACTUATOR.  COMPLIED WITH CAMBER CHECK IAW MM 32-10-00.  ACTUATOR CHANGE IAW MM 32-30-04.  R & R RT MLG WIRE HARNESS IAW MM 20-10-01.  HARNESS & GEAR ACTUATOR LEAK & OP'S CHECKED GOOD IAW MM 32-01-00.
